# SDR CALA2023012500205

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 37,575 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK (VISUAL) THE PASSENGER COMPARTMENT FOR CONDITION. {B737-25-3-1075} - LENS COVER MISSING FROM CEILING EEL ROW 23. REPLACEDEEL LENS COVER ROW 23 CEILING IAW AMM 33-51-03-960-803, EEL OPS. CHK''S. GOOD.
